# SDR 2008UALA03962

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 35,314 hours, 9,959 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MSG ON RIGHT ENGINE GEN DRIVE DISPLAYED.  LIGHT ILLUM GEN DRIVE DISCONNECTED.  REPLACED RIGHT IDG.
